On the “Bruhat graph” of a Coxeter system
Compositio Mathematica, Tome 78 (1991) no. 2, pp. 185-191
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__78_2_185_0,
author = {Dyer, Matthew},
title = {On the {{\textquotedblleft}Bruhat} graph{\textquotedblright} of a {Coxeter} system},
journal = {Compositio Mathematica},
pages = {185--191},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {78},
number = {2},
mrnumber = {1104786},
zbl = {0784.20019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__78_2_185_0/}
}
Dyer, Matthew. On the “Bruhat graph” of a Coxeter system. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 185-191. http://geodesic.mathdoc.fr/item/CM_1991__78_2_185_0/
